Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 75, NWS Twin Cities, MN

June 21, 2013Faribault County, Martin County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 21, 2013, 8:07 AM CDT for Faribault County, Martin County, Minnesota. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2013, 8:07 AM CDT (13:07 UTC)
Expired
Jun 21, 2013, 8:45 AM CDT
In force
38 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Faribault County, MN, Martin County, MN

The radar

The Minneapolis radar (KMPX), 150 km from the middle of the area, began a volume at 13:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 1.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2013-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2013-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -340 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1820 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-340 m²/s²
0-3 km storm-relative helicity
-402 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

981 
WUUS53 KMPX 211307
SVRMPX
MNC043-091-211345-
/O.NEW.KMPX.SV.W.0075.130621T1307Z-130621T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
807 AM CDT FRI JUN 21 2013

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN FARIBAULT COUNTY IN SOUTH CENTRAL MINNESOTA...
  SOUTHEASTERN MARTIN COUNTY IN SOUTH CENTRAL MINNESOTA...

* UNTIL 845 AM CDT

* AT 803 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
  BLUE EARTH...AND MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  FROST...BRICELYN...BRUSH CREEK AND KIESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4350 9443 4378 9378 4351 9365 4350 9366
      4349 9370 4349 9438
TIME...MOT...LOC 1307Z 254DEG 24KT 4352 9401

HAIL...1.00IN
WIND...60MPH

$$

JRB
2 follow-up statements
270 
WWUS53 KMPX 211317
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
817 AM CDT FRI JUN 21 2013

MNC091-211327-
/O.CAN.KMPX.SV.W.0075.000000T0000Z-130621T1345Z/
MARTIN MN-
817 AM CDT FRI JUN 21 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARTIN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4358 9425 4378 9378 4351 9365 4350 9366
      4349 9370 4349 9425
TIME...MOT...LOC 1317Z 254DEG 24KT 4352 9391

$$

MNC043-211345-
/O.CON.KMPX.SV.W.0075.000000T0000Z-130621T1345Z/
FARIBAULT MN-
817 AM CDT FRI JUN 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FARIBAULT COUNTY UNTIL 845 AM CDT...

AT 812 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST
OF BLUE EARTH...AND MOVING EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FROST...BRICELYN...BRUSH CREEK AND KIESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4358 9425 4378 9378 4351 9365 4350 9366
      4349 9370 4349 9425
TIME...MOT...LOC 1317Z 254DEG 24KT 4352 9391

HAIL...1.00IN
WIND...60MPH

$$

JRB
666 
WWUS53 KMPX 211325
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
825 AM CDT FRI JUN 21 2013

MNC043-211345-
/O.CON.KMPX.SV.W.0075.000000T0000Z-130621T1345Z/
FARIBAULT MN-
825 AM CDT FRI JUN 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FARIBAULT COUNTY UNTIL 845 AM CDT...

AT 821 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTHEAST
OF BLUE EARTH...AND MOVING EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BRICELYN AND KIESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4359 9402 4365 9372 4351 9365 4350 9366
      4349 9370 4349 9406
TIME...MOT...LOC 1326Z 254DEG 24KT 4354 9383

HAIL...1.00IN
WIND...60MPH

$$

JRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 7:35 AM CDT, 32 minutes earlier.

Area forecast discussion, Jun 21, 7:35 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
735 AM CDT FRI JUN 21 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 422 AM CDT FRI JUN 21 2013

WE WILL KEEP THIS DISCUSSION SHORT AND SWEET. IT HAS BEEN A LONG
NIGHT. A MATURE MCS IS NOW IN THE EASTERN THIRD OF THE FORECAST
AREA AFTER TRACKING ACROSS THE ENTIRE STATE OF MN AND INTO WI
THROUGH THE OVERNIGHT HOURS. THERE IS LITTLE CHANGE IN THE LARGE-
SCALE FLOW REGIME ACROSS MN/WI OVER THE NEXT 24-36 HOURS.
SOUTHWESTERLY FLOW ALOFT WITH THE RIDGE OVERHEAD. 925MB-850MB
MOISTURE TRANSPORT EXPLODED LAST NIGHT AND WE SAW THE RESULT WITH
WIDESPREAD SEVERE WEATHER. THERE REALLY IS NOT MUCH DIFFERENCE
WITH THE UPCOMING SHORT TERM PATTERN. THERE IS DECENT CONSENSUS
AMONGST THE NAM/GFS/ECMWF WITH THE DEVELOPMENT OF ANOTHER
CONVECTIVE COMPLEX LATE IN THE AFTERNOON AND EVENING NEAR THE
MN/SD BORDER AND MARCHING THAT EAST WITH TIME. MODERATE TO HIGH
INSTABILITY VALUES WILL NOT BE A PROBLEM AS WE RELOAD TODAY AND
THE DEEP LAYER SHEAR WILL BE STRONG ENOUGH TO SUPPORT ORGANIZED
CONVECTION. SOME OF THE HIGHER RESOLUTION /CONVECTIVE ALLOWING
MODELS/ WE LOOK AT FOCUS MORE OF THE CONVECTION TO THE SOUTH IN
NE/IA. THIS WOULD BE FARTHER SOUTH THAN THE NAM/ECMWF/GFS/.
ADMITTEDLY SO...THESE THREE RUNS DO HAVE SOME DIFFERENCES. THE GFS
AND ECMWF ARE SIMILAR IN THE LOCATION OF CONVECTIVE INITIATION.
THE NAM IS FARTHER SOUTH BUT THE GFS AND ECMWF ARE SIMILAR.
HOWEVER...THE GFS IS FASTER. WE WILL HAVE TO PAY ATTENTION TO THE
OUTFLOW FROM THIS MORNING'S CONVECTION...THAT COULD BE A TRIGGER
TODAY. HOWEVER...THERE SHOULD BE AN EAST-WEST BOUNDARY...SO FLASH
FLOODING WILL AGAIN BE A MAJOR THREAT ALONG WITH THE HAIL AND
WIND...ESPECIALLY GIVEN THE SATURATED SOILS AFTER THIS MORNING. SO
IN SUMMARY...GET READY TO DO THIS ALL AGAIN TONIGHT.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 422 AM CDT FRI JUN 21 2013

POTENT RIDGE OVER THE WRN CONUS WITH LONGWAVE TROUGHING OVER THE
WRN CONUS WILL PROMOTE PROGRESSIVE SWLY FLOW OVER THE UPR MISS
RIVER VALLEY REGION. DEEP MOISTURE...WITH PWATS NEARING 2
INCHES...WILL BE COMMON SAT THRU MON. SEVERAL SHTWV DISTURBANCES
FLYING WITHIN THE SW FLOW ALONG WITH A DEEPENING LOW PRES CENTER
OVER THE ERN DAKOTAS INTO WRN MN WITH THE WFO MPX CWFA IN THE WARM
SECTOR SPELLS ADDITIONAL ROUNDS OF HEAVY RAIN AND TSTMS THRU THE
WEEKEND. INSTABILITY REMAINS HIGH...WITH MLCAPES IN THE 3000-4000
J/KG RANGE...AND THE SAT PERIOD MAY START OUT WITH AN MCS AND/OR
CLUSTER OF TSTMS EXITING THE AREA. WIDESCALE LIFT...STEEP LAPSE
RATES AND ENHANCED BULK SHEAR WILL AGAIN PROMOTE THE RE-
DEVELOPMENT OF TSTMS BY SAT EVE INTO SAT NIGHT...SOME OF WHICH MAY
BE SEVERE WITH LARGE HAIL AND DMGG WINDS. A SIMILAR SITUATION WILL
THEN PRESENT ITSELF FOR SUN AS THE UPR TROUGH SHIFTS SLIGHTLY E...
HELPING DROP H5 HEIGHTS WHILE ENHANCING MID- AND UPR-LEVEL
JETTING. CONVECTIVE ACTIVITY MAY WELL AGAIN CONTINUE FROM LATE SAT
NIGHT INTO EARLY SUN MORNING...THEN AGAIN BECOME REINVIGORATED
FROM MIDDAY HEATING TO SPARK LATE AFTN AND EVE TSTMS FOR SUN. THE
DEEP MOISTURE REMAINING IN PLACE WILL AGAIN PROMOTE HEAVY RAIN AS
WELL. THIS LONGWAVE TROUGH WILL LIFT OUT GOING INTO MON...BUT WILL
GRADUALLY BE REPLACED BY ANOTHER UPPER LEVEL LOW CURRENTLY NEAR
ALASKA THAT WILL DROP ACROSS WRN CANADA INTO THE NRN PLAINS WED
THROUGH THU. THIS WILL THEN CREATE THE WRN RIDGE/ERN TROF PATTERN
THAT WILL SHOVE A LOW PRES CENTER NEWD ACRS MN INTO THE GRT LAKES
WED WITH THE UPR LOW TRAILING IT THRU THU. MID TO HIGH CHC RANGE
POPS WILL REMAIN IN THE FCST THRU THE MIDDLE OF NEXT WEEK...WITH
AGAIN CHCS FOR STRONG TSTMS ALONG WITH HVY RAIN. VERY LITTLE
CHANGE IN AIRMASS IS EXPECTED THRU THE MIDDLE OF NEXT WEEK...
WHICH MEANS HIGHS IN THE MID-UPR 80S AND LOWS IN THE MID 60S TO
LWR 70S. IN ADDITION...DEWPOINTS WILL REMAIN IN THE 60S TO LWR
70S WHICH MEANS HEAT INDEX VALUES UP INTO THE MID 90S.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 727 AM CDT FRI JUN 21 2013

BRIEF REPRIVE FROM THE THUNDERSTORMS LATE THIS MORNING AND
AFTERNOON...BUT INSTABILITY WILL BUILD THIS AFTERNOON AND SET THE
STAGE FOR ANOTHER ROUND OF THUNDERSTORMS THIS EVENING. STRONG WIND
AND HEAVY RAIN WILL BE A THREAT AT ALL TAF SITES FROM ABOUT 23Z
UNTIL 09-10Z.

KMSP...

VFR EXPECTED TODAY...BUT THUNDERSTORM CHANCES INCREASE LATE THIS
AFTERNOON. THE EVENT TODAY...SHOULD BE A LITTLE EARLIER WHEN
COMPARED TO THE TIMING OF LAST NIGHT'S STORMS.

/OUTLOOK FOR KMSP/

SAT...TSRA LIKELY. VFR OUTSIDE OF TSRA. WINDS SE 10 KTS
SUN...TSRA LIKELY. VFR OUTSIDE OF TSRA. WINDS SSW 10-15 KTS.
MON...CHC TSRA. VFR OUTSIDE OF TSRA. WINDS S 5-10KTS.

&&

.HYDROLOGY...
ISSUED AT 422 AM CDT FRI JUN 21 2013

SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED THROUGH THIS
WEEKEND ARE LIKELY TO PRODUCE HIGH RAINFALL TOTALS ACROSS THE
AREA...POTENTIALLY LEADING TO LOCALIZED FLOODING PROBLEMS. THE
PRIMARY TIME OF CONCERN WILL BE THROUGH LATE THIS MORNING...AND
AGAIN OVERNIGHT TONIGHT. THE OVERALL SYNOPTIC PATTERN IS SUCH
THAT A STRONG LOW PRESSURE AREA ACROSS THE WESTERN CONUS...AND A
HIGH PRESSURE AREA ACROSS THE EASTERN CONUS...ARE EXPECTED TO MOVE
VERY LITTLE OVER THE NEXT FEW DAYS...WHICH MEANS WE WILL REMAIN IN
A FAVORABLE ENVIRONMENT FOR THUNDERSTORMS DEVELOPMENT EACH
AFTERNOON/NIGHT. THIS SETUP HAS ALREADY BEGUN TO OPEN THE DOOR FOR
GULF MOISTURE TO BEGIN STREAMING INTO THE UPPER MIDWEST. SURFACE
DEW POINT TEMPERATURES WILL REACH 70 DEGREES WITH PRECIPITABLE
WATER VALUES BETWEEN 1.5 AND 2 INCHES. IN ADDITION...STRONG
MOISTURE TRANSPORT FROM THE GULF WILL AID IN DEVELOPING HEAVY
RAINFALL RATES. THIS MOIST AIR MASS WILL REMAIN OVER THE AREA FOR
THE NEXT SEVERAL DAYS...AND GIVEN THE ABUNDANT MOISTURE
AVAILABLE...EXTREMELY HEAVY RAINFALL RATES OF UP TO 3 INCHES PER
HOUR WILL BE POSSIBLE IN STRONG THUNDERSTORMS THAT TRAVERSE THE
AREA THROUGH THE WEEKEND. ANTECEDENT SOIL CONDITIONS ARE GENERALLY
MOIST GIVEN THE WET SPRING...WHICH ENHANCES THE POTENTIAL FOR
FLASH FLOODING. THROUGH NEXT WEEK...RAINFALL TOTALS COULD RANGE
FROM 3 TO 5 INCHES...WHICH WILL ALSO LEAD TO RISES ON MAIN STEM
RIVERS NEXT WEEK.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...CLF
LONG TERM...JPC
AVIATION...CLF
HYDROLOGY...JPC
Hazardous weather outlook, Jun 21, 7:07 AM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
707 AM CDT FRI JUN 21 2013

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
221000-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
707 AM CDT FRI JUN 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...MAINLY THIS
AFTERNOON...WITH MORE NUMEROUS THUNDERSTORMS TONIGHT. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE ENTIRE COVERAGE
AREA...MAINLY TONIGHT. THE GREATEST CHANCE FOR SEVERE
THUNDERSTORMS WILL BE OVER WEST CENTRAL MINNESOTA...WEST OF A LINE
FROM ALEXANDRIA TO HUTCHINSON TO MAPLETON. GREATEST HAZARDS WILL
BE HAIL IN EXCESS OF ONE INCH IN DIAMETER AND WINDS IN EXCESS OF
60 MPH. IN ADDITION...PERIODS OF HEAVY RAIN MAY OCCUR WITH
THUNDERSTORMS THIS EVENING AND TONIGHT...PARTICULARLY IF ORGANIZED
CLUSTERS OR LINES OF THUNDERSTORMS DEVELOP. THIS MAY LEAD TO FLASH
FLOODING AND SIGNIFICANT RISES ON RIVERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED SATURDAY THROUGH
THURSDAY...MAINLY DURING THE EVENING AND NIGHTTIME HOURS. THERE
IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BOTH SATURDAY AND SUNDAY
ACROSS THE ENTIRE COVERAGE AREA. THE GREATEST HAZARDS WILL BE
HAIL IN EXCESS OF ONE INCH IN DIAMETER AND WINDS IN EXCESS OF 60
MPH. IN ADDITION...PERIODS OF HEAVY RAIN WILL BE POSSIBLE WHICH
MAY LEAD TO FLASH FLOODING AND SIGNIFICANT RISES ON RIVERS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT AND AT
TIMES OVER THE WEEKEND.

In the hours before

Local storm report, Jun 21, 6:48 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
648 AM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     FLASH FLOOD      MORRIS                  45.59N 95.91W
06/21/2013                   STEVENS            MN   LAW ENFORCEMENT

            A LOT OF STREET FLOODING

0100 AM     TSTM WND DMG     MILLERVILLE             46.07N 95.55W
06/21/2013                   DOUGLAS            MN   TRAINED SPOTTER

            12 TO 18 INCH TREES TWISTED AND SNAPPED OFF. POWER OUT.

0120 AM     FLASH FLOOD      SAUK CENTRE             45.74N 94.96W
06/21/2013                   STEARNS            MN   LAW ENFORCEMENT

0133 AM     TSTM WND GST     2 W BENSON              45.32N 95.65W
06/21/2013  M85.00 MPH       SWIFT              MN   AWOS

            MEASURED AT BENSON AIRPORT KBBB

0135 AM     TSTM WND GST     2 E STARBUCK            45.62N 95.50W
06/21/2013  M65.00 MPH       POPE               MN   STORM CHASER

            CAR ROOF MOUNTED ANEMOMETER

0144 AM     TSTM WND GST     3 E GLENWOOD            45.65N 95.32W
06/21/2013  M56.00 MPH       POPE               MN   AWOS

            MEASURED AT GLENWOOD AIRPORT

0149 AM     TSTM WND DMG     STARBUCK                45.61N 95.53W
06/21/2013                   POPE               MN   STORM CHASER

            75 FOOT PINE DOWN AS WELL AS SEVERAL OTHER TREES

0149 AM     FLASH FLOOD      STARBUCK                45.61N 95.53W
06/21/2013                   POPE               MN   STORM CHASER

0156 AM     TSTM WND DMG     BELGRADE                45.45N 95.00W
06/21/2013                   STEARNS            MN   TRAINED SPOTTER

            AROUND A DOZEN 1 TO 3 FOOT DIAMETER TREES UPROOTED WITH
            POWERLINES DOWN.

0200 AM     TSTM WND DMG     BROOTEN                 45.50N 95.12W
06/21/2013                   STEARNS            MN   TRAINED SPOTTER

            1 FOOT BRANCHES DOWN AND FLAG POLE BENT TO GROUND

0205 AM     TSTM WND GST     4 W WILLMAR             45.13N 95.13W
06/21/2013  M61.00 MPH       KANDIYOHI          MN   AWOS

            MEASURED AT WILLMAR AIRPORT

0213 AM     TSTM WND GST     1 WSW PAYNESVILLE       45.37N 94.74W
06/21/2013  M64.00 MPH       STEARNS            MN   AWOS

            MEASURED AT PAYNESVILLE AIRPORT

0240 AM     TSTM WND DMG     KINGSTON                45.20N 94.31W
06/21/2013                   MEEKER             MN   TRAINED SPOTTER

            TREES DOWN.

0258 AM     TSTM WND DMG     OLIVIA                  44.78N 95.00W
06/21/2013                   RENVILLE           MN   TRAINED SPOTTER

            1 TO 2 FOOT TREES DOWN

0310 AM     TSTM WND GST     BUFFALO                 45.18N 93.87W
06/21/2013  M73.00 MPH       WRIGHT             MN   STORM CHASER

            MEASURED AT HOME WEATHER STATION

0312 AM     TSTM WND GST     1 SSW HUTCHINSON        44.87N 94.39W
06/21/2013  M61.00 MPH       MCLEOD             MN   AWOS

            MEASURED AT THE HUTCHINSON AIRPORT

0314 AM     TSTM WND DMG     FORESTON                45.73N 93.71W
06/21/2013                   MILLE LACS         MN   TRAINED SPOTTER

            NUMEROUS TREES DOWN IN THE FORESTON AND MILACA TOWNSHIP
            AREAS

0314 AM     TSTM WND GST     2 SE BUFFALO            45.16N 93.84W
06/21/2013  M66.00 MPH       WRIGHT             MN   AWOS

            MEASURED AT BUFFALO AIRPORT

0315 AM     TSTM WND DMG     5 S SANTIAGO            45.47N 93.82W
06/21/2013                   SHERBURNE          MN   AMATEUR RADIO

            POWER OUT

0315 AM     TSTM WND GST     1 SSW PRINCETON         45.56N 93.60W
06/21/2013  M60.00 MPH       MILLE LACS         MN   AWOS

            MEASURED AT PRINCETON AIRPORT

0319 AM     TSTM WND DMG     5 N BIG LAKE            45.41N 93.75W
06/21/2013                   SHERBURNE          MN   AMATEUR RADIO

            1 TO 2 FOOT TREES DOWN

0339 AM     TSTM WND GST     1 SW EDEN PRAIRIE       44.84N 93.47W
06/21/2013  M55.00 MPH       HENNEPIN           MN   AWOS

            MEASURED AT FLYING CLOUD AIRPORT

0350 AM     HAIL             ST PAUL                 44.95N 93.10W
06/21/2013  M0.88 INCH       RAMSEY             MN   TRAINED SPOTTER

0351 AM     TSTM WND GST     TWIN CITIES AIRPORT     44.88N 93.22W
06/21/2013  M47.00 MPH       HENNEPIN           MN   ASOS

            47 MPH GUST AND HALF INCH HAIL

0401 AM     HAIL             BURNSVILLE              44.76N 93.28W
06/21/2013  M0.50 INCH       DAKOTA             MN   TRAINED SPOTTER

0405 AM     TSTM WND GST     5 SSW STILLWATER        45.00N 92.87W
06/21/2013  M55.00 MPH       WASHINGTON         MN   AWOS

            MEASURED AT LAKE ELMO AIRPORT

0411 AM     HAIL             EAGAN                   44.82N 93.16W
06/21/2013  M0.75 INCH       DAKOTA             MN   TRAINED SPOTTER

0415 AM     TSTM WND GST     NEW RICHMOND            45.12N 92.54W
06/21/2013  M51.00 MPH       ST. CROIX          WI   ASOS

&&

FRANKS
Local storm report, Jun 21, 7:05 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
705 AM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     TSTM WND DMG     4 NNW MINNEAPOLIS       45.02N 93.30W
06/21/2013                   HENNEPIN           MN   NWS EMPLOYEE

            TWO 12 INCH DIAMETER TREES DOWN... NUMEROUS 2 TO 5 INCH
            BRANCHES DOWN... VICTORY MEMORIAL PARKWAY.

&&

TRH
Local storm report, Jun 21, 7:13 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
713 AM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     HEAVY RAIN       6 WNW CAMBRIDGE         45.60N 93.34W
06/21/2013  M2.20 INCH       ISANTI             MN   TRAINED SPOTTER

&&

TRH
Local storm report, Jun 21, 7:17 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
717 AM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       LONG PRAIRIE            45.98N 94.86W
06/21/2013  M4.20 INCH       TODD               MN   CO-OP OBSERVER

0700 AM     HEAVY RAIN       ST CLOUD                45.55N 94.17W
06/21/2013  E2.19 INCH       STEARNS            MN   CO-OP OBSERVER

0700 AM     HEAVY RAIN       LITTLE FALLS            45.98N 94.36W
06/21/2013  M3.73 INCH       MORRISON           MN   COCORAHS

0700 AM     HEAVY RAIN       3 WSW PRINCETON         45.55N 93.65W
06/21/2013  M2.04 INCH       SHERBURNE          MN   COCORAHS

&&

CARLYON
Local storm report, Jun 21, 7:37 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
737 AM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     TSTM WND DMG     2 NE SWIFT FALLS        45.42N 95.41W
06/21/2013                   POPE               MN   LAW ENFORCEMENT

            ONE BARN...TWO POLE SHEDS...AND THREE OUT BUILDINGS
            DAMAGED.

&&

CARLYON
Special weather statement, Jun 21, 7:58 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
758 AM CDT FRI JUN 21 2013

MNZ092-211330-
FARIBAULT-
758 AM CDT FRI JUN 21 2013

AT 754 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 10 MILES SOUTH OF BLUE EARTH...OR 33 MILES WEST OF LAKE
MILLS. THIS STORM WAS MOVING NORTHEAST AT 25 MPH.

HAIL UP TO NICKEL SIZE AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ELMORE.
  BLUE EARTH.
  FROST.
  BRICELYN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4363 9426 4373 9382 4349 9373 4349 9424
      4350 9425
TIME...MOT...LOC 1259Z 244DEG 22KT 4352 9413

JRB

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:48 PM CDTSpecial Weather StatementMPXDouglas42 min
Jun 20, 8:54 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stearns, Todd66 min
Jun 20, 9:44 PM CDTSevere Thunderstorm WarningMPXStevens61 min
Jun 20, 9:50 PM CDTSevere Thunderstorm WarningMPXTodd25 min
Jun 20, 10:27 PM CDTFlash Flood WatchMPXBenton, Chippewa, Douglas, Kandiyohi, Lac qui Parle, Meeker and 7 more9 hr
Jun 20, 10:56 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine64 min
Jun 20, 11:21 PM CDTSevere Thunderstorm WarningMPXPope54 min
Jun 20, 11:38 PM CDTFlash Flood WarningMPXPope, Stevens6 hr
Jun 21, 12:11 AM CDTSevere Thunderstorm WarningMPXPope64 min
Jun 21, 12:13 AM CDTSevere Thunderstorm WarningMPXBenton, Morrison47 min
Jun 21, 12:19 AM CDTFlash Flood WarningMPXPope6 hr
Jun 21, 12:20 AM CDTSevere Thunderstorm WarningMPXDouglas, Stevens55 min
Jun 21, 12:50 AM CDTFlash Flood WarningMPXStevens5 hr
Jun 21, 12:56 AM CDTSevere Thunderstorm WarningMPXLac qui Parle, Pope, Stevens, Swift64 min
Jun 21, 12:58 AM CDTFlash Flood WarningMPXDouglas, Pope, Stearns, Todd5 hr
Jun 21, 1:31 AM CDTTornado WarningMPXPope29 min
Jun 21, 1:37 AM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Stearns, Swift53 min
Jun 21, 1:46 AM CDTFlash Flood WarningMPXPope, Stearns5 hr
Jun 21, 1:52 AM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine53 min
Jun 21, 2:08 AM CDTSevere Thunderstorm WarningMPXKandiyohi, McLeod, Meeker, Renville, Stearns, Wright67 min
Jun 21, 2:23 AM CDTSevere Thunderstorm WarningMPXBenton, Sherburne, Stearns, Wright67 min
Jun 21, 2:30 AM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi45 min
Jun 21, 2:56 AM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, McLeod, Wright64 min
Jun 21, 3:04 AM CDTSevere Thunderstorm WarningMPXAnoka, Isanti, Kanabec, Mille Lacs, Sherburne56 min
Jun 21, 3:14 AM CDTSevere Thunderstorm WarningMPXBrown, McLeod, Nicollet, Redwood, Renville, Sibley61 min
Jun 21, 3:33 AM CDTSevere Thunderstorm WarningMPXDakota, Ramsey, Scott, Washington57 min
Jun 21, 4:07 AM CDTSpecial Weather StatementMPXBlue Earth, Le Sueur, Rice, Steele, Waseca, Watonwan53 min
Jun 21, 4:25 AM CDTSevere Thunderstorm WarningMPXGoodhue, Rice65 min
Jun 21, 6:03 AM CDTAreal Flood WarningMPXDouglas, Pope, Stearns, Stevens, Todd6 hr
Jun 21, 6:25 AM CDTFlash Flood WarningMPXBlue Earth, Faribault, Freeborn, Martin, Waseca4 hr
Jun 21, 6:39 AM CDTFlash Flood WarningMPXFaribault, Freeborn4 hr
Jun 21, 7:58 AM CDTSpecial Weather StatementMPXFaribault32 min
Jun 21, 10:54 AM CDTRiver Flood WarningMPXTodd6 days
Jun 21, 3:16 PM CDTFlash Flood WatchMPXAnoka, Benton, Blue Earth, Brown, Carver, Chippewa and 36 more15 hr
Jun 21, 3:46 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine59 min
Jun 21, 4:32 PM CDTSevere Thunderstorm WarningMPXLac qui Parle13 min
Jun 21, 4:43 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine62 min
Jun 21, 4:50 PM CDTSevere Thunderstorm WarningMPXChippewa, Swift55 min
Jun 21, 5:01 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine59 min
Jun 21, 5:09 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stevens66 min
Jun 21, 5:20 PM CDTAreal Flood AdvisoryMPXDouglas, Pope, Stearns, Stevens, Todd6 hr
Jun 21, 5:33 PM CDTSevere Thunderstorm WarningMPXChippewa, Swift57 min
Jun 21, 5:38 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Stearns52 min
Jun 21, 5:39 PM CDTFlash Flood WarningMPXPope, Stevens6 hr
Jun 21, 5:57 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine63 min
Jun 21, 6:07 PM CDTSpecial Weather StatementMPXMorrison68 min
Jun 21, 6:17 PM CDTSpecial Weather StatementMPXMcLeod43 min
Jun 21, 6:24 PM CDTSpecial Weather StatementMPXAnoka, Carver, Chisago, Hennepin, Isanti, Ramsey and 3 more2 hr
Jun 21, 6:26 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns49 min
Jun 21, 6:52 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Wright38 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.